# SDR IPXA2018042588756

- Difficulty date: April 20, 2018
- Submitted: April 25, 2018
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- Aircraft time: 19,284 hours, 11,859 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT FLICKERING ON & OFF RANDOMLY.   POWERED DOWN EMERGENCY LIGHT SYSTEM,  POWERED THE SYSTEM BACK UP,  ACCOMPLISHED AN EMERGENCY LIGHT SYS TEST. ALL CHECKED GOOD.
